Endomorphisms of cell 2-representations

Mazorchuk, Volodymyr and Miemietz, Vanessa (2016) Endomorphisms of cell 2-representations. International Mathematics Research Notices, 2016 (24). pp. 7471-7498. ISSN 1073-7928

[img]
Preview
PDF (endo) - Submitted Version
Download (264kB) | Preview
[img]
Preview
PDF (imrn_2016_Miemietz) - Published Version
Download (246kB) | Preview

Abstract

We determine the endomorphism categories of cell 2-representations of fiat 2-categories associated with strongly regular two-sided cells and classify, up to biequivalence, J -simple fiat 2-categories which have only one two-sided cell J apart from the identities.

Item Type: Article
Additional Information: © The Author(s) 2016. Published by Oxford University Press. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 01 Apr 2016 10:15
Last Modified: 07 Oct 2020 23:46
URI: https://ueaeprints.uea.ac.uk/id/eprint/58045
DOI: 10.1093/imrn/rnw025

Actions (login required)

View Item View Item